# SDR DJSA20060909

- Difficulty date: September 9, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N511FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 122
- Aircraft time: 7,000 hours, 5,237 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC17A
- Part serial: 2598
- Condition: Inoperative
- Location: Ac Elec System
- Part time: 2,263 hours, 1,761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NR 2 INVERTER FAILED IN FLIGHT.
